Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Operations with respect to which the elements of a Boolean algebra form a group'' [Trans. Amer. Math. Soc. 26 (1924), no. 2, 171-175; 1501271]


Author: B. A. Bernstein
Journal: Trans. Amer. Math. Soc. 27 (1925), 600
MSC: Primary 20A05
DOI: https://doi.org/10.1090/S0002-9947-1925-1500497-8
Original Article: Trans. Amer. Math. Soc. 26 (1924), 171-175.
MathSciNet review: 1500497
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05

Retrieve articles in all journals with MSC: 20A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1500497-8
Article copyright: © Copyright 1925 American Mathematical Society